It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 13 of 13 for birth control and break thru bleeding. (0.098 seconds)


... I have called my doctor. She simply says breakthrough bleeding is expected since everbody's body reacts differently to birth control. She says once my body gets used to it, it will stop. But it's been a month already. How long will it take before my body is used to it? ... (3 replies)
... couldn't find one that worked for me. Used depo for 9 months and had break thru bleeding the whole time. I went on the patch for a year and ended up with a blood clot in my leg. ... (4 replies)
... side effects differ from person to person, so you just have to try and find out if this pill is ok for you. you probably wont gain any significant weight, and your chest probably wont get a lot bigger, since it has a lower estrogen dose. ... (2 replies)

... I am on ortho micronor birth control pills, and have been for several years. ... (2 replies)
... Those went away after about a week, and were never really bad. Since taking it, I've also noticed my sex drive has become ...well, it basically doesn't exist anymore. ... (5 replies)
... Even though I didn't post the original question, I too, have wondered the same thing. I started on birth control for the first time back around May. To make a long story short, I started out on Yaz, and now I'm on Seasonique, but I can't afford the cost of those any longer. ... (6 replies)
... when I did get my period, there was hardly any bleeding even, my acne has definetly decreased, and my boobs got bigger. ... (2 replies)
... actually I felt very depressed for a couple of days. But I was expecting that from reading the info that came with it. But in the second month the breakthrough bleeding started. I'm on my 5th week of bleeding and I'm not sure if that means it's not working. ... (8 replies)
... Seasonale is really not the most dangerous birth control pill but it does have a lot of break thru bleeding. Ask your doctor for another pill and see if that works better for you. Good Luck! ... (8 replies)
... if you stopped the patch, it can take months before your cycle gets back to normal again. the bleeding is a pain, but they say the only way to overcome it is to continue using it so that your body eventually gets used to the patch. ... (2 replies)
... With any hormonal birth control, bleeding for the first few months is pretty normal. ... (10 replies)
... Birth control can cause weight gain, breast tenderness, and increased appetite. ... (10 replies)
... im seventeen and on the depo shot and ive had break thru bleeding ever since i started taking it...is it possible to get pregnant while all this is happening? ... (10 replies)




Pages: 1

All times are GMT -7. The time now is 09:32 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!